# SDR SWAA2024080806121

- Difficulty date: June 27, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK EMERGENCY LIGHT ON POSITION RH SIDE AFT LOWERED CEIL ING AT AFT GALLEY AREA 2024-414636<[01] REPLACED BATTERY PACK EMERGENCY LIGHT ON POSITION RH SIDE AFT LOWERED CEIL ING AT AFT GALLEY AREA IAW B737-800 AMM 33-51-06-960-805. TEST IS OK;[02] REPLACED BATTERY PACK EMERGENCY LIGHT ON POSITION RH SIDE AFT LOWERED CEIL ING AT AFT GALLEY AREA IAW B737-800 AMM 33-51-06-960-805. TEST IS OK
